RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 5, Pages 979–998 (Mi izv1948)  

This article is cited in 4 scientific papers (total in 4 papers)

On the recovery of a Pfaffian system of Fuchsian type from the generators of the monodromy group

V. A. Golubeva


Abstract: From relations of the fundamental group $\pi_1(C^n-L)$ the author obtains commutation relations for the coefficient matrices of a Pfaffian system of Fuchsian type in $C^n$, with manifold of singularities on the union of a finite number of hyperplanes $L$. Expansions of the coefficient matrices in powers of the logarithms of the generators of the monodromy group are given under the condition that these matrices are close to the identity.
Bibliography: 30 titles.

Full text: PDF file (1832 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:2, 227–241

Bibliographic databases:

UDC: 517.94
MSC: Primary 34A20, 58A17, 32L05; Secondary 32A30, 30E25
Received: 05.04.1979

Citation: V. A. Golubeva, “On the recovery of a Pfaffian system of Fuchsian type from the generators of the monodromy group”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980), 979–998; Math. USSR-Izv., 17:2 (1981), 227–241

Citation in format AMSBIB
\Bibitem{Gol80}
\by V.~A.~Golubeva
\paper On the recovery of a~Pfaffian system of Fuchsian type from the generators of the monodromy group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 5
\pages 979--998
\mathnet{http://mi.mathnet.ru/izv1948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595255}
\zmath{https://zbmath.org/?q=an:0494.58003|0464.58004}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 2
\pages 227--241
\crossref{https://doi.org/10.1070/IM1981v017n02ABEH001333}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MW12400001}


Linking options:
  • http://mi.mathnet.ru/eng/izv1948
  • http://mi.mathnet.ru/eng/izv/v44/i5/p979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Golubeva, “On systems with regular singularities, and their solutions”, Math. USSR-Izv., 27:1 (1986), 27–38  mathnet  crossref  mathscinet  zmath
    2. V. P. Leksin, “Meromorphic Pfaffian systems on complex projective spaces”, Math. USSR-Sb., 57:1 (1987), 211–227  mathnet  crossref  mathscinet  zmath
    3. A. A. Bolibrukh, “The Riemann–Hilbert problem”, Russian Math. Surveys, 45:2 (1990), 1–58  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Amel'kin V.V., Vasilevich M.N., “Construction of a Pfaff system of Fuchs type with three singular surfaces on a complex projective space”, Differ. Equ., 45:6 (2009), 902–906  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:228
    Full text:92
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019